MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE PS FEM TRIAL SZ 7 RT; FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US ATTUNE PS FEM TRIAL SZ 7 RT; FEMORAL TRIALS
Catalog Number 254500727
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Attune ps fem trial sz 7 rt is cracked and chipped.Did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing? --> no, did the patient require revision surgery or hardware removal? --> unknown, patient status/ outcome / consequences --> no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown, is the patient part of a clinical study --> unknown, (b)(4).Device property of -->none, device in possession of -->none, (b)(4).Device property of -->none, device in possession of -->none, (b)(4).Device property of -->none, device in possession of -->none, (b)(4).Device property of -->none, device in possession of -->none by checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.--> true.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, ¿broken and cracked attune shim.Sz 5/6 12mm.Attune articulating surface sz8 missing spring.Attune femoral trial 6r chipped and sz 7r cracked and chipped¿.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that attune ps fem trial sz 7 rt exhibits deep scratches at the top section of the device.However, no cracks and signs of breakage were observed.No other defects that could have contributed to the observed condition of the trial were observed.This type of damage is consistent with with the device coming in contact with the saw blade while trialing, care should be taken to avoid saw blade excursion into the femoral trials or implants the overall complaint was confirmed as the observed condition of the attune ps fem trial sz 7 rt would have contributed to a device issue.Based on the investigation findings, the potential cause is traced to unintended user error, and it has been determined that no corrective and/or preventative action is required.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FEM TRIAL SZ 7 RT
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18778154
Report Number1818910-2024-04315
Device Sequence Number20909879
Product Code HWT
UDI-Device Identifier10603295133995
UDI-Public10603295133995
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500727
Device Lot NumberMVMBYX860
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by ManufacturerNot provided
05/06/2024
06/06/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date04/19/2024
05/08/2024
06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS FEM TRIAL SZ 5 RT
Patient SexUnknown